# SDR 07FDEA03471

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 16,779 hours, 9,069 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Selector Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPR INTO KONT, PUT LDG GEAR HANDLE DOWN AND IT WAS STRANGELY QUIET, GEAR DID NOT COME DOWN.  TRIED SYS 2 WITH SAME RESULT.  EXECUTED GA AND MANUALLY EXTENDED GEAR.  UPON LANDING/ENGINE SHUTDOWN, ECAM SHOWED C/B MONITOR OPEN, "LDG GEAR EXTEND CONTROL" C/B HAD POPPED.  FOUND CONNECTOR ON LANDING GEAR SELECTOR VALVE 3GA-A FOULED WITH HYDRAULIC RESIDUE.  CLEANED, REPLACED 3 AMP CIRCUIT BREAKER 1GA REFERENCE WIRING  DIAGRAM 32-31-01 PAGE 1, AND CHAPTER 20-16-00-2.  PERFORMED OPERATIONAL TEST OF SYSTEM 4 TIMES, ALL CHECKS GOOD, NO FAULTS AND ON EACH TEST THE  CIRCUIT BREAKER REMAINED IN, PER MM 32-31-12-6.
